Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Asthma, upper respiratory infection. Taken steroid pills, antibiotics, breathing treatment. No relief. Treatment?

I have asthma I was taken to the hospital 2 nights ago and was diagnosed with an upper respiratory infection. They gave me steroid pills and antibiotics and breathing treatment while there they gave me 3 breathing treatments which they said didn t help and then they gave me 3 steroid pills and a steroid breathing treatment I was told that it didn t sound any better well I am home and doing as I was told but I am not feeling like I am getting any better in fact I can feel my heart racing and chest is really tight. I have high blood pressure. Should I return right away or give it a few more days and see what happens. Very confused can t afford a waisted ER visit.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the antibiotics are not needed in asthma
steroids increases blod pressure
if yu are taking bp control medicine the salt of that medicine increases asthma so have to corelate according to history
you can have antiallergic like montelucast 10 mg tds
bronchodilator syrups and antacid gel tds
can have antiallergic and bronchodilator inhalers sos
contol bp with medicine salt that do not increase allergies
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor